# SDR AT0000121

- Difficulty date: August 31, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND AFT AIRSTAIR NR 7 SUPPORT ANGLE CORRODED BEYOND LIMITS.  FABRICATED NEW ANGLE IAW DC9 SRM 52-60 FIG 3 AND 51-10-03.
